Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

BILINEAR FORMS FOR SL(2,q), Ã n AND SIMILAR GROUPS

Alexandre Turull
Publicacions Matemàtiques
Vol. 36, No. 2B (1992), pp. 1001-1010
Stable URL: http://www.jstor.org/stable/43737185
Page Count: 10
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
BILINEAR FORMS FOR SL(2,q), Ã
          n
          AND SIMILAR GROUPS
Preview not available

Abstract

The set of invariant symmetric bilinear forms on irreducible modules over fields of characteristic zero for certain groups is studied. Results are obtained under the presence in a finite group of elements of order four whose square is central. In particular, we find that the relevant modules for the groups mentioned in the title always accept an invariant symmetric bilinear form under which the module admits an orthonormal basis.

Page Thumbnails

  • Thumbnail: Page 
[1001]
    [1001]
  • Thumbnail: Page 
1002
    1002
  • Thumbnail: Page 
1003
    1003
  • Thumbnail: Page 
1004
    1004
  • Thumbnail: Page 
1005
    1005
  • Thumbnail: Page 
1006
    1006
  • Thumbnail: Page 
1007
    1007
  • Thumbnail: Page 
1008
    1008
  • Thumbnail: Page 
1009
    1009
  • Thumbnail: Page 
1010
    1010